My CBC came back looking fine apparently. I am hoping the symptoms of these medication will go away soon. I am not cool with feeling weak and worn out. I can't tell what happened to me in the process of taking the Armour Thyroid medication but I plan to get my adrenal glands checked by an actual endocrinologist this time around.
Has anyone ever experienced any heart failure symptoms or symptoms of overdose/allergic reaction after taking Armour Thyroid ? Do those symptoms of weakness, irritability, fatigue, swelling of throat and nausea go away?
I feel like I have experienced a category of each (overdose, allergic, heart failure) ....I just want to know if I am not alone and that after discontinuing the medication (after experiencing what may have been a thyroid storm) ...do those symptoms go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.